MAUDE Adverse Event Report: OKAMI MEDICAL INC. SENDERO MICROCATHETER; CATHETER, PERCUTANEOUS

OKAMI MEDICAL INC. SENDERO MICROCATHETER; CATHETER, PERCUTANEOUS
Model Number SENDERO-MC29-130
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the reported issue was found prior to being used on a patient and no injury occurred, the reported unsealed inner sterile pouch represents a failure of the sterile barrier system and constitutes a device malfunction.A breach of the sterile barrier could result in loss of sterility and potential microbial contamination of the device.A review of all available complaint data identified no additional or similar reports of sterile barrier failures the investigation activities into this complaint are ongoing and further updates will be provided as necessary.
 
Event or Problem Description
A representative reported that upon opening the shelf carton of a sendero 2.9 microcatheter, the inner sterile pouch was found open and unsealed.

Brand Name
SENDERO MICROCATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
OKAMI MEDICAL INC.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer (Section G)
OKAMI MEDICAL INC.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer Contact
cora sim
8 argonaut
suite 100
aliso viejo, CA 92656
9494469710
MDR Report Key25541349
Report Number3016444913-2026-00011
Device Sequence Number15861516
Product Code DQY
UDI-Device Identifier00850008222078
UDI-Public01008500082220781025E000817251121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/21/2025
Device Model NumberSENDERO-MC29-130
Device Lot Number25E0008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown